# SDR FDEA201308011734

- Difficulty date: August 1, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 73,093 hours, 16,391 cycles
- System (JASC): 2565 · Escape Slide
- Part: Button
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST, NO INDICATION.  R & R AND OPS CHECKED OK IAW MM 25-61-04-4.
